We identify periodic solitons in nonlocal nonlinear media: multi-hump soliton solutions propagating in a fully periodic fashion. We also demonstrate recurrences and breathers whose evolution is statistically periodic and discuss why some systems support periodic solitons while others do not.
© 2007 Optical Society of America
Original Manuscript: August 30, 2007
Manuscript Accepted: September 22, 2007
Published: October 29, 2007
Ido Kaminer, Carmel Rotschild, Ofer Manela, and Mordechai Segev, "Periodic solitons in nonlocal nonlinear media," Opt. Lett. 32, 3209-3211 (2007)